# SDR SWIA200311840

- Difficulty date: March 20, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 2,470 hours, 2,010 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE - PERFORMED NO FLAP LANDING.  COMPLIED WITH OPS CHECK OF FLAP SYSTEM.  CHECKED FECU, NO FAULTS FOUND.  OPERATED FLAPS, ALL OPS CHECKS GOOD IAW CRJ MM 27-51-00.
